Advertisement

The Generalized Mann Iterative Process with Errors for Strongly Pseudocontractive Mappings in Arbitrary Banach Spaces

  • Cheng Wang
  • Hai-E Zhang
  • Zhi-Ming Wang
Conference paper
Part of the Lecture Notes in Computer Science book series (LNCS, volume 7030)

Abstract

Let E be a real Banach space and D be a nonempty closed convex subset of E. Suppose that T: D → D is a uniformly continuous and strongly pseudocontractive mapping with bounded range. It is proved that the generalized Mann iterative process with errors converges strongly to the unique fixed point of T. It is also to establish the convergence theorems of the new iterative methods for strongly pseudocontractive and strongly accretive operators in Banach spaces. The related results deal with the approximation of the solutions of nonlinear equation for strongly accretive operators.

Keywords

Generalized Mann iterative process with errors Strongly pseudo-contractive mapping Strongly accretive operator Banach space 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Browder, F.E.: Nonlinear mappings of nonexpansive and accretive type in Banach spaces. Bull. Amer. Math. Soc. 73, 875–882 (1967)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Kato, T.: Nonlinear semigroup and evolution equations. J. Math. Soc. Japan 19, 508–520 (1967)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Mann, W.R.: Mean value methods in iteration. Proc. Amer. Math. Soc. 4, 506–510 (1953)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Xu, Y.G.: Ishikawa and Mann iteration process with errors for nonlinear strongly accretive operator equations. J. Math. Anal. Appl. 224, 91–101 (1998)CrossRefGoogle Scholar
  5. 5.
    Takahashi, W.: Nonlinear Functional Analysis, Kindaikagakusha, Tokyo (1998)Google Scholar
  6. 6.
    Weng, X.: Fixed point iteration for local strictly pseudocontractive mapping. Proc. Amer. Math. Soc. 113, 727–731 (1991)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Liu, L.S.: Ishikawa and Mann iterative process with errors for nonlinear strongly accretive mappings in Banach spaces. J. Math. Anal. Appl. 194, 114–125 (1995)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Ishikawa, S.: Fixed points by a new iteration method. Proc. Amer. Math. Soc. 44, 147–150 (1974)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Berinde, V.: On the convergence of Ishikawa iteration in the class of quasicontractive operators. Acta. Math. Univ. Comenianae LXXIII, 119–126 (2004)zbMATHGoogle Scholar
  10. 10.
    Xue, Z.Q., Zhou, H.Y.: Iterative approximation with errors of fixed point for a class of nonlinear operator with a bounded range. Applied Mathematics and Mechanics 20(1), 99–1041 (1999)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2011

Authors and Affiliations

  • Cheng Wang
    • 1
  • Hai-E Zhang
    • 1
  • Zhi-Ming Wang
    • 1
  1. 1.Department of Basic ScienceTangshan CollegeTangshanP.R. China

Personalised recommendations